# SDR MASA200600060

- Difficulty date: January 16, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,230 hours, 15,175 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OB GROUND SPOILERS AND FLIGHT SPOILERS FAULT MX RESET SYSTEM.  OPS CHECK GOOD.
